# SDR R61A202003050355

- Difficulty date: February 24, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 43,426 hours, 27,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 17068220415
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** L1 DOOR FRAME GOUGED AT INBD CORNER MIDDLE AREA. REPAIRED L1 DOOR FWD FRAME IAW ETD2020-170-006483. (MAJOR REPAIR) ***AIRCRAFT REMAINS IN HEAVY CHECK***
